# SDR HALA2011032100129

- Difficulty date: March 21, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 94,379 hours, 17,871 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING START ATTEMPT.  REPLACED STARTER ASSY AND CONFIRMED APU STARTED NORMAL.
